# SDR UIEA2024071500674

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE REAR WEB AT LBL 94" FND 2EA BONDING ATT POINTS CORROSION.  CORROSION REMOVED AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01, CHECKED WITHIN SRM 57-10-10-1A-2 ALLOWABLE DAMAGE 2 FIG 101, DETAIL V LIMITS ORG: 0.815, L:2" X L:1" X D:0.065". NO FURTHER DEFECTS NOTED>)
